@Maria_Ur since atomoxetine is a non-stimulant medication, it probably is less likely to cause rapid heartbeat.
I researched it and asked my doctor to try me on it, and I didn’t remember rapid heartbeat being listed as a side-effect, so I looked it up again. The medication guide that I read did list “fast or pounding heart” as a serious side effect.
Here is where I read that: https://medlineplus.gov/druginfo/meds/a603013.html
From what I’ve learned about ADHD, many people have to try different medications and dosages before finding the one that works best for them. If your doctor says for you to check your heart rate for 3-4 days on atomoxetine, then it sounds to me like the doctor is familiar with this medication, or at least has read up on it.
(My doctor seemed very familiar with ADHD medications, and so he insisted that I start on a stimulant medication first: a low dose of Adderall XR. I’m fortunate that I only experienced rapid heartbeat the first day, and it does help sharpen my focus, just not as much as I was hoping it would. I’ve been keeping a daily medication log on my phone, to record when I take my medication, and the effects that I feel from it.)
I hope that the atomoxetine works well for you, and that it doesn’t give you any concerning side effects.